Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Ken-iti SATO "Asymptotic properties of eigenvalues of a class of Markov chains induced by direct product branching processes," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 28(1), 192-211, (January, 1976)